American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Paolo Salani. A characterization of balls through optimal concavity for potential functions. Proc. Amer. Math. Soc. 143 (2015) 173-183.
Abstract, references, and article information   
View Article: PDF

[2] B. A. Plamenevskiĭ and A. S. Poretskiĭ. The Maxwell system in waveguides with several cylindrical ends. St. Petersburg Math. J. 25 (2014) 63-104.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1